A stabilization approach for a novel chaotic fractional-order discrete neural network

Iqbal M. Batiha, Adel Ouannas, Janat A. Emwas

Abstract


This paper aims to make a contribution to the topic of the stabilization of chaotic dynamics in fractional-order discrete systems by presenting a novel three-dimensional fractional-order discrete neural network formulated by the h-fractional difference operator. A novel theorem is illustrated with the aim of stabilizing the chaotic trajectories of the three-dimensional fractional-order discrete neural network at zero through proposing a quite simple linear control laws. Finally, certain simulation results are carried out to highlight the effectiveness of the stabilization approach proposed herein.

Full Text: PDF

Published: 2021-07-06

How to Cite this Article:

Iqbal M. Batiha, Adel Ouannas, Janat A. Emwas, A stabilization approach for a novel chaotic fractional-order discrete neural network, J. Math. Comput. Sci., 11 (2021), 5514-5524

Copyright © 2021 Iqbal M. Batiha, Adel Ouannas, Janat A. Emwas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS